# SDR SWAA2021062876861

- Difficulty date: May 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS CHAFING DAMAGE AT L/E INNER SURFACE ; / [01] IDENTIFIED PANEL 192F MATERIAL IAW SRM 53-40-70-OI-1 TABLE 2 FIGURE 2 ITEM 15. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PAR 4B(2). DAMAGE IS REPAIRABLE PER 51-70-05-2R-6 AS DIRECTED PER SRM 53-40-70-2R-1.; [02] TAPER SANDED DAMAGED PLIES AT DISCREPANT LOCATION AND CLEANED AREA; NO CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PARAGRAPH 4A-D.; [03] VALIDATED REPAIR PER SRM 51-70-05-2R-6 AS DIRECTED PER SRM 53-40-70-2R-1.; [04] CORRECTED ITEM 1; DAMAGE IS REPAIRABLE PER SRM 51-70-05-2R-6; [05] VERIFIED STEP 4; [06] VERIFIED DAMAGE OUT OF LIMITS IAW SRM 53-40-70-1A-1 AND REPAIRABLE PER SRM 51-70-05-2R-6; [07] FABRICATED REPAIR PLIES USING BMS8-79 STYLE 1581 LOT#1456761-1; BMS8-79 STYLE 120 LOT#1456061-1; BMS5-129 TY2 GR5 LOT#1457261-2; AND INSTALLED REPAIR PLIES; VACUUM BAGGED AND LEAK CHECKED GOOD AND SET TO CURE USING HEATCON BOND MACHINE ID IS000678 S/N 12071586 IAW SRM 51-70-05-2R-6 PAR 4 E-F.; [08] CURED REPAIR PLIES; UNBAGGED; LIGHTLY SANDED IAW SRM 51-70-05-2R-6.PARA 4.G; I.
